MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE

PHILIPS NORTH AMERICA LLC FETAL SPIRAL ELECTRODE
Model Number 989803137631
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported during a gesture, the spiral electrode shifted in relation to the support.The installation and the extraction of the device was carried out with difficulty.Harm was reported to the child.
 
Event or Problem Description
The customer reported during a gesture, the fetal spiral electrode shifted in relation to the support.The installation and extraction of the device were carried out with difficulty.The device was in patient use at the time of the event.It was reported that there was harm to the patient¿s heart.It was later that the customer confirmed the patients did not need any other medical intervention to resolve their issue.Philips reached out for more information regarding the incident and to see if the product was available for return.The customer confirmed that there was no harm to the patient.Unfortunately, we did not receive any material back for evaluation.Without the material being returned, we are not able to perform an evaluation to determine the cause of the reported incident.The defective device was not available for evaluation.No evaluation could be completed to confirm the device issue.

Brand Name
FETAL SPIRAL ELECTRODE
Common Device Name
FETAL SPIRAL ELECTRODE
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15230038
Report Number1218950-2022-00718
Device Sequence Number4785062
Product Code HGP
UDI-Device Identifier20884838007431
UDI-Public20884838007431
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number989803137631
Device Catalogue Number989803137631
Device Lot Number214879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown